# SDR FDEA201108293541

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - CORROSION ON SEAT TRACK FLANGE AT STA 5-0 TO STA 5-53, X =75.  CORROSION REMOVED IAW SRM 51-21-01, REV 47.  ORIGINAL THICKNESS =0.080"; MATERIAL REMOVED =0.040"; MATERIAL REMAINED = 0.040", FOUND EXCEEDED SRM 53-00-52, REV 47, FIG 101 LIMITS.  CORRODED SECTION REMOVED IAW SRM 51-31-01, REV 47.  REPAIR FABRICATED IAW SRM 53-00-52, REV 47, FIG 201.  REPAIR 1 AND INSTALLED IAW SRM 51-31-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
